cardiologist-icon
Constantly feeling dizzy, lightheaded
I have RVOT-PVC/VT, and VSD. I am currently in flecanide acetate 100mg twice a day as a result of being admitted into hospital for 8 days with bigeminy palpitations and irregular beats. At this time I was also blacking out, feeling dizzy and lightheaded and had complete loss of energy. These symptoms have started coming back what fo I do?
51 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Holter study
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.